Une note sur des modules élastiques

J. Varela

Revista colombiana de matematicas (1967)

  • Volume: 1, page 26-28
  • ISSN: 0034-7426

How to cite


Varela, J.. "Une note sur des modules élastiques." Revista colombiana de matematicas 1 (1967): 26-28. <http://eudml.org/doc/181548>.

author = {Varela, J.},
journal = {Revista colombiana de matematicas},
pages = {26-28},
title = {Une note sur des modules élastiques},
url = {http://eudml.org/doc/181548},
volume = {1},
year = {1967},

AU - Varela, J.
TI - Une note sur des modules élastiques
JO - Revista colombiana de matematicas
PY - 1967
VL - 1
SP - 26
EP - 28
UR - http://eudml.org/doc/181548
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.